BibTeX record journals/amai/KongLLL17

download as .bib file

@article{DBLP:journals/amai/KongLLL17,
  author    = {Shufeng Kong and
               Sanjiang Li and
               Yongming Li and
               Zhiguo Long},
  title     = {On tree-preserving constraints},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {81},
  number    = {3-4},
  pages     = {241--271},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10472-017-9552-z},
  doi       = {10.1007/s10472-017-9552-z},
  timestamp = {Wed, 25 Sep 2019 17:45:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/KongLLL17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics